# SDR SWAA2019012828886

- Difficulty date: December 12, 2018
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 40,913 hours, 22,404 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A321015
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRINGER U10 CRACKED IN VERTICAL FLANGE AT WSTA 224.5 AT RIB 6.  REPAIRED STRINGER IAW ER & EA.
